# SDR QXEA9801548

- Difficulty date: November 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821PH
- Make and model: Dhav DHC8102
- Aircraft serial: 104
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Cockpit
- Component: Dhav, P2070001201S
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY FLASHLIGHT IS NOT BLINKING.  REPLACED BATTERY IN FLASHLIGHT, OPERATIONAL CHECKS GOOD.
